# SDR DL72L001070

- Difficulty date: May 31, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- Aircraft time: 72,815 hours, 49,274 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE BOARDING A/C NOTICIED WHITE SMOKE FROM OVER CEILING PANEL AT L-1 DOOR.  C/MTC FOUND ENTRY BRIGHT C/B POPPED.  INSPECTED LIGHT ASSEMBLY, FOUND BAD BALLAST.  REPLACED SAME.
